# SDR AU001164

- Difficulty date: November 23, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 18DEF
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEAT 18DEF LOOSE DUE TO THE AISLE LEG BEING OUT OF THE TRACK.
